# SDR U5QA20140319059

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N600PH
- Make and model: Lear 60LEAR
- Aircraft serial: 074
- Aircraft time: 7,579 hours, 5,672 cycles
- Engine: Pwa PW305A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENG ROLLED BACK CLIMBING THRU FL200, FOLLOWED BY 2 DISTINCT NOISES COMING FROM RT ENG.  WITH THROTTLE LEVER ADVANCED, THE ENG WOULD ONLY MAKE SMALL AMOUNT OF POWER.  CREW DID NOT SHUT ENG DOWN, IT APPEARED FREE & HAD GOOD OIL PRESS.  TROUBLE SHOT & FOUND P1T1 CONNECTOR LOOSE, CLEANED & RECONNECTED BOTH CONNECTORS.  CLEANED ALL CONNECTORS ON EEC, BORESCOPED 1ST & 2ND STAGE COMPRESSOR, OPERATIONS CHECKED GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION.
